# SDR CA110223005

- Difficulty date: February 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 8,812 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bracket
- Part number: 350A35101700
- Condition: Cracked
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND AT MOUNTING BOLT HOLE IN EAR OF BRACKET.  CRACK RADIATING FROM HOLE TO EDGE OF BRACKET AT 7:00 POSITION WHEN BRACKET ORIENTED WITH FLAT SIDE DOWN.
